CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Sean Stewart2 › Posts

Posts by Sean Stewart2

1 post shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I really need some help here. I’m on Novynette birth control. I took my usual pill at 11:00 AM today, but then an hour later, I got hit with diarrhea. It settled down after a few hours, so I followed the instructions and took another one. But then—get this—an hour after that, the diarrhea hit again! Now I’m totally stuck. Should I even take a third one tonight? To make things worse, I did have sex earlier today and I'm freaking out that the protection might be compromised. Plus, I'm already technically two pills behind because I accidentally doubled up last week. The second bout of diarrhea was pretty mild, though. Honestly, the whole thing is stressing me out because I'm short on pills now, and the manual doesn't say anything about what to do. I read online that you can just shorten your cycle, but I don't know. If I take another one today, I'd finish the pack on Sunday, and I can't see my OB-GYN until Monday. What should I do?